# SDR RRXA000445

- Difficulty date: January 14, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N8177U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45983
- Aircraft time: 66,961 hours, 42,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755841501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO Z FITTING AT STA 1220  AND LONGERON 34R - 33R.  DAMAGE EXCEEDED LIMITATIONS IAW DC8 SRM.  REMOVED AND REPLACED Z FITTING IAW DC8 SRM 53-2-0.  TREATED AREA IAW DC8 SRM 51-1-8,        CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM.
